# SDR 9810559751

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Tail Section
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE FLIGHT CREW REPORTED AN AERIAL TYPE SMELL COMING FROM THE GALLEY AREA.  FLIGHT CREW PERFORMED ON AIR CONDITIONING SMOKE PROCEDURE, DECLARED A YELLOW EMERGENCY, DIVERTED FLIGHT TO RST, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN EXTENSIVE INSPECTION OF THE AIRCRAFT AND REPLACED THE LEFT AIR CYCLE MACHINE AND COALESCER BAG.  OPERATIONAL CHECK NORMAL.
